# SDR AALA201712279045

- Difficulty date: December 24, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 8,304 hours, 845 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide
- Condition: Missing
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR IS STICKING, NOISY. FOUND GUIDE MISSING, INSTALLED THE GUIDE AND DOOR.  OPENED AND CLOSED NORMAL IAW ESO 41074.
